# SDR SWAA2019032531001

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 50,727 hours, 29,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200079004
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LOWER LIGHT LENS MISSING DIRECTIONAL ARROW.  R&R SIGN PER SIP.
